Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i just applied my retin-a for the first time last night. My face isnt very red at all, no peeling, and no irritation. If you have used retin-a when did you start experiencing these side effects right away/later on or what? plz help

i dont know this has nething to do with it but its says .05% on the bottle.

Share this post


Link to post
Share on other sites
Guest Avian

Dryness for me started 1-2 weeks into treatment. You'll definitely need moisturiser during the day. Remember, you won't get speedier results by applying more, so keep applying a very thin layer all through the course of treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×